@article{dmtcs:5350,
    title      = {Consecutive Patterns in Inversion Sequences},
    author     = {Juan S. Auli and Sergi Elizalde},
    url        = {https://dmtcs.episciences.org/5350},
    doi        = {10.23638/DMTCS-21-2-6},
    journal    = {Discrete Mathematics \& Theoretical Computer Science},
    issn       = {1365-8050},
    volume     = {Vol. 21 no. 2, Permutation Patters 2018},
    eid        = 6,
    year       = {2019},
    month      = {Nov},
    keywords   = {Mathematics - Combinatorics, 05A05 (Primary) 05A15, 05A19 (Secondary)},
}